Volume 18, issue 6 (2018)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20, 1 issue

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

Author Index
The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
To Appear
 
Other MSP Journals
Algebraic stability of zigzag persistence modules

Magnus Bakke Botnan and Michael Lesnick

Algebraic & Geometric Topology 18 (2018) 3133–3204
Bibliography
1 G Azumaya, Corrections and supplementaries to my paper concerning Krull–Remak–Schmidt’s theorem, Nagoya Math. J. 1 (1950) 117 MR0037832
2 U Bauer, X Ge, Y Wang, Measuring distance between Reeb graphs, from: "Computational geometry" (editors S W Cheng, O Devillers), ACM (2014) 464 MR3382328
3 U Bauer, M Lesnick, Induced matchings and the algebraic stability of persistence barcodes, J. Comput. Geom. 6 (2015) 162 MR3333456
4 U Bauer, E Munch, Y Wang, Strong equivalence of the interleaving and functional distortion metrics for Reeb graphs, from: "31st International symposium on computational geometry" (editor L Arge), Leibniz Int. Proc. Inform. 34, Schloss Dagstuhl. Leibniz-Zent. Inform. (2015) 461 MR3392799
5 P Bendich, H Edelsbrunner, D Morozov, A Patel, Homology and robustness of level and interlevel sets, Homology Homotopy Appl. 15 (2013) 51 MR3031814
6 H B Bjerkevik, Stability of higher-dimensional interval decomposable persistence modules, preprint (2016) arXiv:1609.02086
7 M B Botnan, Applications and generalizations of the algebraic stability theorem, PhD thesis, Norwegian University of Science and Technology (2015)
8 M B Botnan, Interval decomposition of infinite zigzag persistence modules, Proc. Amer. Math. Soc. 145 (2017) 3571 MR3652808
9 P Bubenik, V de Silva, J Scott, Metrics for generalized persistence modules, Found. Comput. Math. 15 (2015) 1501 MR3413628
10 G Carlsson, Topology and data, Bull. Amer. Math. Soc. 46 (2009) 255 MR2476414
11 G Carlsson, T Ishkhanov, V de Silva, A Zomorodian, On the local behavior of spaces of natural images, Int. J. Comput. Vis. 76 (2008) 1 MR3715451
12 G Carlsson, V de Silva, Zigzag persistence, Found. Comput. Math. 10 (2010) 367 MR2657946
13 G Carlsson, V de Silva, D Morozov, Zigzag persistent homology and real-valued functions, from: "Proceedings of the twenty-fifth annual symposium on computational geometry" (editors J Hershberger, E Fogel), ACM (2009) 247
14 G Carlsson, V de Silva, S K Verovsek, D Morozov, Parametrized homology via zigzag persistence, preprint (2016) arXiv:1604.03596
15 G Carlsson, A Zomorodian, The theory of multidimensional persistence, Discrete Comput. Geom. 42 (2009) 71 MR2506738
16 J M Chan, G Carlsson, R Rabadan, Topology of viral evolution, Proc. Natl. Acad. Sci. USA 110 (2013) 18566 MR3153945
17 F Chazal, D Cohen-Steiner, M Glisse, L J Guibas, S Y Oudot, Proximity of persistence modules and their diagrams, from: "Proceedings of the twenty-fifth annual symposium on computational geometry" (editors J Hershberger, E Fogel), ACM (2009) 237
18 F Chazal, D Cohen-Steiner, L J Guibas, F Mémoli, S Y Oudot, Gromov–Hausdorff stable signatures for shapes using persistence, Computer Graphics Forum 28 (2009) 1393
19 F Chazal, D Cohen-Steiner, Q Mérigot, Geometric inference for probability measures, Found. Comput. Math. 11 (2011) 733 MR2859954
20 F Chazal, V de Silva, M Glisse, S Oudot, The structure and stability of persistence modules, Springer (2016) MR3524869
21 F Chazal, V de Silva, S Oudot, Persistence stability for geometric complexes, Geom. Dedicata 173 (2014) 193 MR3275299
22 J Cochoy, S Oudot, Decomposition of exact pfd persistence bimodules, preprint (2016) arXiv:1605.09726
23 D Cohen-Steiner, H Edelsbrunner, J Harer, Stability of persistence diagrams, Discrete Comput. Geom. 37 (2007) 103 MR2279866
24 D Cohen-Steiner, H Edelsbrunner, J Harer, Extending persistence using Poincaré and Lefschetz duality, Found. Comput. Math. 9 (2009) 79 MR2472288
25 W Crawley-Boevey, Decomposition of pointwise finite-dimensional persistence modules, J. Algebra Appl. 14 (2015) MR3323327
26 J M Curry, Sheaves, cosheaves and applications, PhD thesis, University of Pennsylvania (2014) MR3259939
27 J Curry, A Patel, Classification of constructible cosheaves, preprint (2016) arXiv:1603.01587
28 B Di Fabio, C Landi, The edit distance for Reeb graphs of surfaces, Discrete Comput. Geom. 55 (2016) 423 MR3458604
29 D Eisenbud, Commutative algebra: with a view toward algebraic geometry, 150, Springer (1995) MR1322960
30 D Eisenbud, The geometry of syzygies: a second course in commutative algebra and algebraic geometry, 229, Springer (2005) MR2103875
31 P Gabriel, Unzerlegbare Darstellungen, I, Manuscripta Math. 6 (1972) 71 MR0332887
32 P T Johnstone, I Moerdijk, Local maps of toposes, Proc. London Math. Soc. 58 (1989) 281 MR977478
33 M Lesnick, The theory of the interleaving distance on multidimensional persistence modules, Found. Comput. Math. 15 (2015) 613 MR3348168
34 M Lesnick, M Wright, Interactive visualization of 2–D persistence modules, preprint (2015) arXiv:1512.00180
35 S Mac Lane, Categories for the working mathematician, 5, Springer (1998) MR1712872
36 E Miller, B Sturmfels, Combinatorial commutative algebra, 227, Springer (2005) MR2110098
37 S Y Oudot, Persistence theory: from quiver representations to data analysis, 209, Amer. Math. Soc. (2015) MR3408277
38 S Y Oudot, D R Sheehy, Zigzag zoology : Rips zigzags for homology inference, Found. Comput. Math. 15 (2015) 1151 MR3394707
39 J A Perea, A Deckard, S B Haase, J Harer, SW1PerS : sliding windows and 1–persistence scoring ; discovering periodicity in gene expression time series data, BMC bioinformatics 16 (2015)
40 E Riehl, Categorical homotopy theory, 24, Cambridge Univ. Press (2014) MR3221774
41 V de Silva, R Ghrist, Coverage in sensor networks via persistent homology, Algebr. Geom. Topol. 7 (2007) 339 MR2308949
42 V de Silva, E Munch, A Patel, Categorified Reeb graphs, Discrete Comput. Geom. 55 (2016) 854 MR3505333
43 G Singh, F Memoli, G Carlsson, Topological methods for the analysis of high dimensional data sets and 3D object recognition, from: "Eurographics symposium on point-based graphics" (editors M Botsch, R Pajarola, B Chen, M Zwicker), Eurographics Assoc. (2007)
44 C Webb, Decomposition of graded modules, Proc. Amer. Math. Soc. 94 (1985) 565 MR792261